# SDR ASOA03434

- Difficulty date: September 11, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N246AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120100
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED TEST FLIGHT, WHILE IN CRUISE THE SMOKE DETECTOR SOUNDED WITH SMOKE OCCURRING IN THE CABIN.  THE PACK SUBSEQUENTLY FAILED AND THE SMOKE DISSIPATED.  QRH PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT LANDED SAFELY.  MAINTENANCE RAN THE AUXILIARY POWER UNIT, PERFORMED ENGINE GROUND RUNS AND INSPECTED THE PACKS.  NO DEFECTS WERE NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
